product description page

Children's Diphenhydramine Allergy Relief Liquid - Bubblegum - 4oz - Up&Up™ (Compare to active ingredient in Children's Benadryl Dye-Free Allergy)

Children's Diphenhydramine Allergy Relief Liquid - Bubblegum - 4oz - Up&Up™ (Compare to active ingredient in Children's Benadryl Dye-Free Allergy) - image 1 of 2
$3.99

about this item

Compare to the active ingredient in Children's Benadryl. Offers relief for runny nose, sneezing, itchy eyes and throat, watery eyes so that kids can continue to be active and enjoy the day!
Health Facts: Ethyl alcohol-free, Sugar-free, dye-free
Product Warning: Consult a doctor if you have a breathing problem
Duration: 4 to 6 hours
Product Form: Liquid
Suggested Age: 6 Years and Up
Primary Active Ingredient: Diphenhydramine
Symptoms: Runny nose
TCIN: 14361817
UPC: 368163970845
Item Number (DPCI): 094-04-0378
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

guest reviews

6
overall: 5 out of 5 stars, see all reviews

most recent reviews

(would recommend)
5 out of 5 stars
Erin4 months ago
verified purchaser
I normally use Benadryl for my kids but this is a fraction of the cost and works absolutely the same!!!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Definitely better than branded red dye containing Benadryl, and less expensive

(would recommend)
5 out of 5 stars
SaveOurPlanet11 months ago
verified purchaser
I'm allergic to red dye, as well as having other allergies, and carry 25 mg dye-free diphenhydramine capsules with me at all times. But I use this liquid dye-free generic diphenhydramine "bubble-gum flavor" at a children's dose of 12.5 mg (1 tsp.) as a mild sleep and allergy aid only at bedtime. It ...see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Better than the brand it's a clone of

(would recommend)
5 out of 5 stars
Magnus1 year ago
Benedryl is literally a life-saver for those with food allergies. The problem with actual Benedryl is that for some stupid reason they add Red Dye 5 to it which causes it own problems. Some kids get hyperactive. My kids get headaches. The Target brand of the same medicine has no artificial color,...see moreof the reviewer's review
Do you find this helpful?
yes (3)no (0)report

Dye free

(would recommend)
5 out of 5 stars
Lavendersugarland2 years ago
I keep this in the house and it works great for colds as well as allergies. I'm an adult that can't use adult strength.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.